# SDR CA990330003

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7898426009
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,058 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, NR 1 ENGINE HAD AN UNCOMMANDED TORQUE ROLLBACK FROM 55 PERCENT TO 15 PERCENT.   TEST OF HARNESS SHOWED SOME FAULTS, CONNECTORS CLEANED, NO HARNESS FAULTS FOUND. ENGINE ELECTRONIC CONTROL REPLACED.
